Výsledky vyhledávání

  1. 1.
    0558266 - MÚ 2023 RIV ES eng J - Článek v odborném periodiku
    Positselski, Leonid - Šťovíček, J.
    Topologically semisimple and topologically perfect topological rings.
    Publicacions Matematiques. Roč. 66, č. 2 (2022), s. 457-540. ISSN 0214-1493. E-ISSN 0214-1493
    Institucionální podpora: RVO:67985840
    Klíčová slova: discrete modules and contramodules * projective covers * modules with perfect decomposition
    Obor OECD: Pure mathematics
    Impakt faktor: 1.600, rok: 2020
    Způsob publikování: Open access
    Trvalý link: http://hdl.handle.net/11104/0331998
    Název souboruStaženoVelikostKomentářVerzePřístup
    Positselski4.pdf1726.9 KBVydavatelský postprintpovolen
     
     
  2. 2.
    0557869 - MÚ 2023 RIV US eng J - Článek v odborném periodiku
    Hrbek, Michal - Positselski, Leonid - Slávik, A.
    Countably generated flat modules are quite flat.
    Journal of Commutative Algebra. Roč. 14, č. 1 (2022), s. 37-54. ISSN 1939-0807. E-ISSN 1939-2346
    Institucionální podpora: RVO:67985840
    Klíčová slova: countably presented modules * quite flat modules * strongly discrete valuation domains
    Obor OECD: Pure mathematics
    Impakt faktor: 0.614, rok: 2020
    Způsob publikování: Omezený přístup
    Trvalý link: http://hdl.handle.net/11104/0331714
    Název souboruStaženoVelikostKomentářVerzePřístup
    Hrbek.pdf2280.8 KBVydavatelský postprintvyžádat
     
     
  3. 3.
    0557710 - MÚ 2023 RIV US eng J - Článek v odborném periodiku
    Positselski, Leonid - Příhoda, P. - Trlifaj, J.
    Closure properties of lim−→C.
    Journal of Algebra. Roč. 606, September 15 (2022), s. 30-103. ISSN 0021-8693. E-ISSN 1090-266X
    Grant CEP: GA ČR(CZ) GA20-13778S
    Institucionální podpora: RVO:67985840
    Klíčová slova: direct limits in module categories * pure projective modules * flat contramodules over topological rings
    Obor OECD: Pure mathematics
    Impakt faktor: 0.890, rok: 2020
    Způsob publikování: Omezený přístup
    https://doi.org/10.1016/j.jalgebra.2022.04.029
    Trvalý link: http://hdl.handle.net/11104/0331624
    Název souboruStaženoVelikostKomentářVerzePřístup
    Positselski3.pdf01.1 MBVydavatelský postprintvyžádat
     
     
  4. 4.
    0555864 - MÚ 2023 RIV SG eng J - Článek v odborném periodiku
    Positselski, Leonid
    Contramodules.
    Confluentes Mathematici. Roč. 13, č. 2 (2021), s. 93-182. ISSN 1793-7442
    Grant CEP: GA ČR(CZ) GA20-13778S
    Institucionální podpora: RVO:67985840
    Klíčová slova: contramodules over coalgebras * topological rings * Tate Harish-Chandra pairs
    Obor OECD: Pure mathematics
    https://doi.org/10.5802/cml.78
    Trvalý link: http://hdl.handle.net/11104/0330323
    Název souboruStaženoVelikostKomentářVerzePřístup
    Positselski3.pdf31.1 MBVydavatelský postprintvyžádat
     
     
  5. 5.
    0554416 - MÚ 2023 RIV NL eng J - Článek v odborném periodiku
    Positselski, Leonid
    Pseudo-dualizing complexes of bicomodules and pairs of t-structures.
    Applied Categorical Structures. Roč. 30, č. 2 (2022), s. 379-416. ISSN 0927-2852. E-ISSN 1572-9095
    Grant CEP: GA ČR(CZ) GA20-13778S
    Institucionální podpora: RVO:67985840
    Klíčová slova: comodules and contramodules * quasi-finiteness conditions * pseudo-derived equivalences
    Obor OECD: Pure mathematics
    Impakt faktor: 0.643, rok: 2020
    Způsob publikování: Omezený přístup
    https://doi.org/10.1007/s10485-021-09660-y
    Trvalý link: http://hdl.handle.net/11104/0329125
    Název souboruStaženoVelikostKomentářVerzePřístup
    Positselski2.pdf1514.1 KBVydavatelský postprintvyžádat
     
     
  6. 6.
    0551157 - MÚ 2023 RIV DE eng J - Článek v odborném periodiku
    Positselski, Leonid
    Contramodules over pro-perfect topological rings.
    Forum Mathematicum. Roč. 34, č. 1 (2022), s. 1-39. ISSN 0933-7741. E-ISSN 1435-5337
    Grant CEP: GA ČR(CZ) GA20-13778S
    Institucionální podpora: RVO:67985840
    Klíčová slova: Enochs conjecture * flat contramodules * projective covers
    Obor OECD: Pure mathematics
    Impakt faktor: 1.056, rok: 2020
    Způsob publikování: Omezený přístup
    https://doi.org/10.1515/forum-2021-0010
    Trvalý link: http://hdl.handle.net/11104/0326605
    Název souboruStaženoVelikostKomentářVerzePřístup
    Positselski1.pdf0851.9 KBVydavatelský postprintvyžádat
     
     
  7. 7.
    0545496 - MÚ 2022 RIV DE eng J - Článek v odborném periodiku
    Bazzoni, S. - Positselski, Leonid
    Covers and direct limits: A contramodule-based approach.
    Mathematische Zeitschrift. Roč. 299, 1-2 (2021), s. 1-52. ISSN 0025-5874. E-ISSN 1432-1823
    Grant CEP: GA ČR(CZ) GA20-13778S
    Institucionální podpora: RVO:67985840
    Klíčová slova: Enochs conjecture * generalized tilting theory * topologically perfect topological rings
    Obor OECD: Pure mathematics
    Impakt faktor: 0.964, rok: 2020
    Způsob publikování: Omezený přístup
    https://doi.org/10.1007/s00209-020-02654-x
    Trvalý link: http://hdl.handle.net/11104/0322177
    Název souboruStaženoVelikostKomentářVerzePřístup
    Positselski2.pdf3769.8 KBVydavatelský postprintvyžádat
     
     
  8. 8.
    0545361 - MÚ 2023 RIV NL eng J - Článek v odborném periodiku
    Positselski, Leonid - Šťovíček, J.
    Derived, coderived, and contraderived categories of locally presentable abelian categories.
    Journal of Pure and Applied Algebra. Roč. 226, č. 4 (2022), č. článku 106883. ISSN 0022-4049. E-ISSN 1873-1376
    Grant CEP: GA ČR(CZ) GA20-13778S
    Institucionální podpora: RVO:67985840
    Klíčová slova: conventional and exotic derived categories * complete cotorsion pairs * abelian model structures
    Obor OECD: Pure mathematics
    Impakt faktor: 0.831, rok: 2020
    Způsob publikování: Omezený přístup
    https://doi.org/10.1016/j.jpaa.2021.106883
    Trvalý link: http://hdl.handle.net/11104/0322070
    Název souboruStaženoVelikostKomentářVerzePřístup
    Positselski.pdf1758.8 KBVydavatelský postprintvyžádat
     
     
  9. 9.
    0541197 - MÚ 2022 RIV NL eng J - Článek v odborném periodiku
    Positselski, Leonid - Schnürer, O. M.
    Unbounded derived categories of small and big modules: Is the natural functor fully faithful?
    Journal of Pure and Applied Algebra. Roč. 225, č. 11 (2021), č. článku 106722. ISSN 0022-4049. E-ISSN 1873-1376
    Grant CEP: GA ČR(CZ) GA20-13778S
    Institucionální podpora: RVO:67985840
    Klíčová slova: unbounded derived category * finitely and infnitely generated modules * absolute derived category
    Obor OECD: Pure mathematics
    Impakt faktor: 0.831, rok: 2020
    Způsob publikování: Omezený přístup
    https://doi.org/10.1016/j.jpaa.2021.106722
    Trvalý link: http://hdl.handle.net/11104/0318796
    Název souboruStaženoVelikostKomentářVerzePřístup
    Positselski.pdf5450.1 KBVydavatelský postprintvyžádat
     
     
  10. 10.
    0537019 - MÚ 2022 RIV US eng J - Článek v odborném periodiku
    Positselski, Leonid - Šťovíček, J.
    The tilting-cotilting correspondence.
    International Mathematics Research Notices. Roč. 2021, č. 1 (2021), s. 191-276. ISSN 1073-7928. E-ISSN 1687-0247
    Institucionální podpora: RVO:67985840
    Klíčová slova: infinitely generated n-tilting objects * contramoule categories * tilting-cotilting correspondence
    Obor OECD: Pure mathematics
    Impakt faktor: 1.600, rok: 2020
    Způsob publikování: Omezený přístup
    https://doi.org/10.1093/imrn/rnz116
    Trvalý link: http://hdl.handle.net/11104/0314777
    Název souboruStaženoVelikostKomentářVerzePřístup
    Positselski1.pdf21.3 MBVydavatelský postprintvyžádat